Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Simultaneous Chebyshev Approximation of Functions on an Interval

Charles B. Dunham
Proceedings of the American Mathematical Society
Vol. 18, No. 3 (Jun., 1967), pp. 472-477
DOI: 10.2307/2035479
Stable URL: http://www.jstor.org/stable/2035479
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Simultaneous Chebyshev Approximation of Functions on an Interval
Preview not available

Page Thumbnails

  • Thumbnail: Page 
472
    472
  • Thumbnail: Page 
473
    473
  • Thumbnail: Page 
474
    474
  • Thumbnail: Page 
475
    475
  • Thumbnail: Page 
476
    476
  • Thumbnail: Page 
477
    477